Applied Mathematics

Vol.9 No.1(2018), Paper ID 82116, 15 pages

DOI:10.4236/am.2018.91006

 

Exact Solution of Fractional Black-Scholes European Option Pricing Equations

 

Maryeme Ouafoudi, Fei Gao

 

Mathematics Department, Wuhan University of Technology, Wuhan, China
Mathematics Department, Wuhan University of Technology, Wuhan, China

 

Copyright © 2018 Maryeme Ouafoudi, Fei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ouafoudi, M. and Gao, F. (2018) Exact Solution of Fractional Black-Scholes European Option Pricing Equations. Applied Mathematics, 9, 86-100. doi: 10.4236/am.2018.91006.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.